Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Coming off the contraceptive pill...

(2 Posts)
littleemma1 Mon 16-Jan-17 23:34:21

Hi All

I would like some woman to woman advice please!

I have recently stopped taking the contraceptive pill Logynon as I had been on it for 10 years and I felt like the hormones were really taking a toll.
Myself and partner are not trying for a baby just yet but it will be on the cards in the next couple of years so my thinking is if I am in as natural a cycle as possible then when the time comes, hopefully we will conceive sooner rather than later.

I had my last period the first week of December 2016 and have not taken the pill since.
I am yet to have another period which I know is normal but I have noticed some strange things happening to my body and wanted to check in with you all..... (pregnancy test taken and came back negative so our current contraceptive method seems to be working!)
1. My boobs have grown and are so tender around the sides
2. My nipples seem to be much more pronounced
3. I am experiencing what feel like PMS cramping but no period as yet
4. Sex is SO much better
5. My vaginal fluid seems to have increased ten-fold!

Has anyone else experienced the same things?
Also, I was placed on the pill due to very heavy and very irregular periods when I was younger, how long do you think I should go without a period before going to see my GP? I read somewhere that if you dont have 3 in one year it is advisable to go!?

Thanks in advance!

Emma x

scaevola Sat 21-Jan-17 11:09:06

You can get all sorts of hormone-y symptoms as you come off the pill. But if you are concerned, you need to go and see your GP.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now